# SDR SWAA2018061122687

- Difficulty date: June 3, 2018
- Submitted: June 12, 2018
- Operation: Air carrier
- Aircraft: N282WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32534
- Aircraft time: 38,531 hours, 22,571 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Part number: 5874002230
- Condition: Missing
- Location: Emergency Exit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT EMERGENCY EXIT OVERWING PULL BACK LANYARD COVER MISSING.  INSTALLED COVER PER AMM.
